Alert archive / California / Red Flag Warnings in 2018

Red Flag Warning 10, NWS San Francisco Bay Area, CA

November 9, 2018San Mateo County, Santa Clara County, Santa Cruz County, California

NWS San Francisco Bay Area, CA issued this red flag warning at Nov 9, 2018, 12:00 PM PST for San Mateo County, Santa Clara County, Santa Cruz County, California. It took effect at Nov 10, 2018, 10:00 PM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 9, 2018, 12:00 PM PST (20:00 UTC)
In effect from
Nov 10, 2018, 10:00 PM PST
Expired
Nov 11, 2018, 4:00 PM PST
In force
18 hr
Issued by
NWS San Francisco Bay Area, CA

Counties San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA

The radar

The San Francisco radar (KMUX), 14 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 8.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2018-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2018-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4289 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

834 
WWUS86 KMTR 092000
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
1200 PM PST Fri Nov 9 2018

...Red Flag Warning Saturday night through Sunday afternoon for 
gusty offshore winds and low relative humidity...

.Offshore flow is forecast to strengthen Saturday night and 
persist through Sunday afternoon. Winds will be strongest over the
higher terrain of the North Bay Mountains, East Bay Hills and the
Santa Cruz Mountains. Gusty winds combined with already 
critically low relative humidity values and very dry fuels will 
create critical fire weather conditions. Winds are forecast to 
decrease on Sunday evening but very dry conditions will persist
into Monday.

CAZ507-511-100600-
/O.NEW.KMTR.FW.W.0010.181111T0600Z-181112T0000Z/
North Bay Mountains-East Bay Hills and the Diablo Range-
1200 PM PST Fri Nov 9 2018

...RED FLAG WARNING IN EFFECT FROM 10 PM SATURDAY TO 4 PM PST
SUNDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE NORTH 
BAY MOUNTAINS AND EAST BAY HILLS...

The National Weather Service in San Francisco has issued a Red
Flag Warning, which is in effect from 10 PM Saturday to 4 PM PST
Sunday. 

* AFFECTED AREA...North Bay Mountains and East Bay Hills above 
  1000 feet. Fire weather zones 507 and 511. 

* WIND...Northeast winds 15 to 25 mph with gusts 35-45 mph, 
  locally up to 50-60 mph in the highest peaks.

* HUMIDITY...Lowering 9-17 percent during afternoon hours with 
  widespread overnight humidity recoveries of less than 30 percent
  and as low as the low teens.

* HIGHEST THREAT...The hills of eastern Napa County as well as 
  around Mt Saint Helena, Mt Tamalpais, Atlas Peak, Mt Diablo, 
  and Mt Hamilton.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Obey all current burn bans.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

CAZ512-100600-
/O.NEW.KMTR.FW.W.0010.181111T0600Z-181112T0000Z/
Santa Cruz Mountains-
1200 PM PST Fri Nov 9 2018

...RED FLAG WARNING IN EFFECT FROM 10 PM SATURDAY TO 4 PM PST
SUNDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE SANTA 
CRUZ MOUNTAINS...

The National Weather Service in San Francisco has issued a Red
Flag Warning, which is in effect from 10 PM Saturday to 4 PM PST
Sunday. 

* AFFECTED AREA...Santa Cruz Mountains above 1000 feet. Fire 
  weather zone 512. 

* WIND...Northeast winds 10 to 15 mph with gusts 20-25 mph, 
  locally up 30 mph in the highest peaks.

* HUMIDITY...Lowering 10-20 percent during afternoon hours with 
  widespread overnight humidity recoveries of less than 30 
  percent.

* HIGHEST THREAT...The Santa Clara Santa Cruz County line as 
  well as around Ben Lomond mountain.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Obey all current burn bans.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
040 
WWUS86 KMTR 100637
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
1037 PM PST Fri Nov 9 2018

...Red Flag Warning Saturday night through Sunday afternoon for
gusty offshore winds and low relative humidity...

.Offshore flow is forecast to strengthen Saturday night and
persist through Sunday afternoon. Winds will be strongest over
the higher terrain of the North Bay Mountains, East Bay Hills and
the Santa Cruz Mountains. Gusty winds combined with already
critically low relative humidity values and very dry fuels will
create critical fire weather conditions. Winds are forecast to
decrease on Sunday evening but very dry conditions will persist
into Monday.

CAZ507-511-101900-
/O.CON.KMTR.FW.W.0010.181111T0600Z-181112T0000Z/
North Bay Mountains-East Bay Hills and the Diablo Range-
1037 PM PST Fri Nov 9 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 PM SATURDAY TO 4 PM
PST SUNDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE
NORTH BAY MOUNTAINS AND EAST BAY HILLS...

* AFFECTED AREA...North Bay Mountains and East Bay Hills above 
  1000 feet. Fire weather zones 507 and 511. 

* WIND...Northeast winds 15 to 25 mph with gusts 35-45 mph, 
  locally up to 50-60 mph in the highest peaks.

* HUMIDITY...Lowering 9-17 percent during afternoon hours with 
  widespread overnight humidity recoveries of less than 30 
  percent and as low as the low teens. 

* HIGHEST THREAT...The hills of eastern Napa County as well as 
  around Mt Saint Helena, Mt Tamalpais, Atlas Peak, Mt Diablo, 
  and Mt Hamilton.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Obey all current burn bans.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

CAZ512-101900-
/O.CON.KMTR.FW.W.0010.181111T0600Z-181112T0000Z/
Santa Cruz Mountains-
1037 PM PST Fri Nov 9 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 PM SATURDAY TO 4 PM
PST SUNDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE
SANTA CRUZ MOUNTAINS...

* AFFECTED AREA...Santa Cruz Mountains above 1000 feet. Fire 
  weather zone 512. 

* WIND...Northeast winds 10 to 15 mph with gusts 20-25 mph, 
  locally up 30 mph in the highest peaks.

* HUMIDITY...Lowering 10-20 percent during afternoon hours with 
  widespread overnight humidity recoveries of less than 30 
  percent.

* HIGHEST THREAT...The Santa Clara Santa Cruz County line as 
  well as around Ben Lomond mountain.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Obey all current burn bans.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
843 
WWUS86 KMTR 101821
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
1021 AM PST Sat Nov 10 2018

...Red Flag Warning Saturday night through Sunday afternoon for
gusty offshore winds and low relative humidity...

.Offshore flow is forecast to strengthen Saturday night and
persist through Sunday afternoon. Winds will be strongest over
the higher terrain of the North Bay Mountains, East Bay Hills and
the Santa Cruz Mountains. Gusty winds combined with already
critically low relative humidity values and very dry fuels will
create critical fire weather conditions. Winds are forecast to
decrease on Sunday evening but very dry conditions will persist
into Monday.

CAZ507-511-110600-
/O.CON.KMTR.FW.W.0010.181111T0600Z-181112T0000Z/
North Bay Mountains-East Bay Hills and the Diablo Range-
1021 AM PST Sat Nov 10 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM PST SUNDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR 
FIRE WEATHER ZONES 507 AND 511...

* AFFECTED AREA...North Bay Mountains and East Bay Hills above 
  1000 feet. Fire weather zones 507 and 511.

* WIND...Northeast winds 15 to 25 mph with gusts 35-45 mph, 
  locally up to 50-60 mph in the highest peaks.

* HUMIDITY...Lowering 9-17 percent during afternoon hours with 
  widespread overnight humidity recoveries of less than 30 
  percent and as low as the low teens.

* HIGHEST THREAT...The hills of eastern Napa County as well as 
  around Mt Saint Helena, Mt Tamalpais, Atlas Peak, Mt Diablo, 
  and Mt Hamilton.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Obey all current burn bans.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

CAZ512-110600-
/O.CON.KMTR.FW.W.0010.181111T0600Z-181112T0000Z/
Santa Cruz Mountains-
1021 AM PST Sat Nov 10 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM PST SUNDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR 
FIRE WEATHER ZONE 512...

* AFFECTED AREA...Santa Cruz Mountains above 1000 feet. Fire 
  weather zone 512.

* WIND...Northeast winds 10 to 15 mph with gusts 20-25 mph, 
  locally up 30 mph in the highest peaks.

* HUMIDITY...Lowering 10-20 percent during afternoon hours with 
  widespread overnight humidity recoveries of less than 30 
  percent.

* HIGHEST THREAT...The Santa Clara Santa Cruz County line as 
  well as around Ben Lomond mountain.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Obey all current burn bans.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
150 
WWUS86 KMTR 110829
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
1229 AM PST Sun Nov 11 2018

...Red Flag Warning through Sunday afternoon for gusty offshore 
winds and low relative humidity...

.Offshore flow is forecast to strengthen Saturday night and
persist through Sunday afternoon. Winds will be strongest over
the higher terrain of the North Bay Mountains, East Bay Hills and
the Santa Cruz Mountains. Gusty winds combined with already
critically low relative humidity values and very dry fuels will
create critical fire weather conditions. Winds are forecast to
decrease by Sunday evening but very dry conditions will persist 
into Monday.

CAZ507-511-120000-
/O.CON.KMTR.FW.W.0010.000000T0000Z-181112T0000Z/
North Bay Mountains-East Bay Hills and the Diablo Range-
1229 AM PST Sun Nov 11 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR FIRE
WEATHER ZONES 507 AND 511...

* AFFECTED AREA...North Bay Mountains and East Bay Hills above 
  1000 feet. Fire weather zones 507 and 511. 

* WIND...Northeast winds 15 to 25 mph with gusts 35-45 mph, 
  locally up to 50-60 mph in the highest peaks.

* HUMIDITY...Lowering 9-17 percent during afternoon hours with
  widespread overnight humidity recoveries of less than 30 percent
  and as low as the teens.

* HIGHEST THREAT...The hills of eastern Napa County as well as 
  around Mt Saint Helena, Mt Tamalpais, Atlas Peak, Mt Diablo, 
  and Mt Hamilton.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Obey all current burn bans.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

CAZ512-120000-
/O.CON.KMTR.FW.W.0010.000000T0000Z-181112T0000Z/
Santa Cruz Mountains-
1229 AM PST Sun Nov 11 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR FIRE
WEATHER ZONE 512...

* AFFECTED AREA...Santa Cruz Mountains above 1000 feet. Fire 
  weather zone 512. 

* WIND...Northeast winds 10 to 15 mph with gusts 20-25 mph,
  locally up 30 mph across the highest peaks.

* HUMIDITY...Lowering 10-20 percent during afternoon hours with 
  widespread overnight humidity recoveries of less than 30 
  percent.

* HIGHEST THREAT...The Santa Clara Santa Cruz County line as 
  well as around Ben Lomond mountain.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Obey all current burn bans.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
147 
WWUS86 KMTR 112343
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
343 PM PST Sun Nov 11 2018

...The Red Flag Warning will expire at 4PM...

.Locally breezy winds and dry conditions will persist over the
highest peaks and ridges through tonight and into early Monday.

CAZ507-511-120045-
/O.EXP.KMTR.FW.W.0010.000000T0000Z-181112T0000Z/
North Bay Mountains-East Bay Hills and the Diablo Range-
343 PM PST Sun Nov 11 2018

...RED FLAG WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON FOR 
FIRE WEATHER ZONES 507 AND 511...

$$

CAZ512-120045-
/O.EXP.KMTR.FW.W.0010.000000T0000Z-181112T0000Z/
Santa Cruz Mountains-
343 PM PST Sun Nov 11 2018

...RED FLAG WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON FOR FIRE
WEATHER ZONE 512...


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this red flag warning went out at Nov 9, 9:50 AM PST, 2 hours 10 minutes earlier.

Area forecast discussion, Nov 9, 9:50 AM PST, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
950 AM PST Fri Nov 9 2018

.SYNOPSIS...Persistent high pressure over the Eastern Pacific
will maintain dry weather conditions across our region through the
forecast period. Daytime high temperatures will remain mild,
while nights will be cool, particularly in the interior valleys.
Periods of gusty offshore winds and very low humidity will result
in critical fire weather conditions in the hills through this
weekend.

&&

.DISCUSSION...as of 9:00 AM PST Friday...Morning visible
satellite revealed a large plume of smoke originating from the
Camp Fire and extending to the south and west out to several
hundred miles off the coast. Smoke continues to impact populated
areas of the Bay, with Santa Rosa reporting visibilities down to 2
miles or less due to smoke. Northerly winds will continue to push
smoke into the Bay Area today through the weekend. The pressure
gradient between San Francisco and Winnemucca remains strong at
about 13 mb, but this will decrease through the day. Winds have
decreased across most of the region, but remain breezy in the East
Bay Hills. Winds will continue to decrease and as such allowed
the Red Flag Warning to expire earlier this morning. However
humidity will remain very low into the weekend, with offshore
winds expected to increase once again Saturday night into Sunday.
See the Fire Weather section below for more details.

Also noteworthy are the cool overnight lows experienced in the
protected valleys across the region, with lows in the 30s common
and even some upper 20s across southern Monterey county and around
Santa Rosa. With very dry air in place and clear skies, protected
valleys will once again see temperatures near freezing. May need
to expand the frost advisory for tonight to include the North Bay
valleys in addition to the southern Salinas Valley. Highs today
will be in the 60s around San Francisco and the 70s elsewhere.
Smoke likely kept highs down a few degrees yesterday over the
North Bay and that will likely be the case where smoke covers the
sky, with temperatures not quite as warm as the pattern would
indicate.

&&

.PREV DISCUSSION...As of 3:20 AM PST Friday...Satellite fog product
showing no clouds over our area, just the big fires to the
northeast near Chico and south near Thousand Oaks. Smoke from the
Camp Fire can be seen extending west, and south towards the Bay
Area. Surface observations at SFO, OAK and STS indicate ceilings
from 3000 to 4000 feet which are not the usual stratus clouds but
smoke. Smoke dispersion models keep high concentrations of smoke
across the Bay Area through today, with gradual improvement from
north to south expected tonight into Saturday.

Northerly winds are still gusty in the North and East Bay Hills,
but are showing signs of weakening. within the last hour, winds
in these areas have been gusting in the 25-40 mph range.
Relative humidity values are also still very low, especially in
the hills. The combination of very low humidity and gusty winds
will maintain Red Flag conditions in the hills of the San
Francisco Bay Area through tonight (see Fire Weather Discussion
below for details).

Clear skies and very dry air will mean very cool temperatures in
the wind-sheltered interior valleys, with minimum temperatures
forecast to approach freezing in the southern Salinas Valley and
other interior valleys of southern Monterey County. A Frost
Advisory is in effect for these areas until 9 AM Friday.
With lighter winds expected tonight, overnight lows tonight will
likely be even cooler, and a Frost Advisory is in effect once
again for the interior valleys of southern Monterey County for
late Friday night and early Saturday. Minimum temperatures in the
the North Bay Valleys Friday night/early Saturday time frame as
winds across the North Bay will drop off considerably by Friday
night, allowing for more efficient overnight cooling.

Very little change is forecast in the overall weather pattern
through the next week with a strong upper level ridge anchored
near the West Coast. This will mean continued dry conditions
through the weekend and through most of next week. Daytime
temperatures will remain mild and nights will remain cool. A
return to offshore flow is indicated by Sunday.

&&

.AVIATION...as of 9:50 AM PST Friday...Smoke will continue to
impact Bay Area terminals. Latest smoke models and wind forecasts
suggest northeast flow aloft will continue to bring smoke over the
North Bay and Bay Area through the rest of today and likely into
Saturday. Monterey Bay terminals have been spared so far.
Otherwise mainly clear skies with light winds through the period.

Vicinity of KSFO...Smoke layer and reduced vsby now forecast to
continue through at least Saturday morning.

SFO Bridge Approach...Similar to KSFO with smoke and haze
impacting slant range vsbys today into early Saturday.

Monterey Bay Terminals...For the most part smoke is not impacting
Monterey Bay region. That may change but for moment terminals
remain clear. Some locally strong southeast winds in Salinas
Valley Saturday morning.

&&

.FIRE WEATHER...as of 8:59 AM PST Monday...Red Flag Warning was
allowed to expire at 7 AM this morning as winds gradually weaken
across the Bay Area. That being said, there will still be some
gusty winds this morning, especially higher peak, gaps and passes.
A few RAWS are still reporting gusts of 20-30 mph. More
importantly are the very low humidity values. Many locations are
running critically dry with RH less than 15% with a few sites in
the single digit range. Looking ahead, winds will be weaker over
the next 12-24 hours, but RH values will remain critically low.
Latest model guidance continues to advertise another push of
offshore flow Saturday night into Sunday for higher elevations.
Will participate on fire coordination calls and coordinate with
neighboring offices, but another Red Flag Warning may be needed
this weekend. Please stay tuned and check back this afternoon.

&&

.MARINE...as of 09:39 AM PST Friday...High pressure over the Great
Basin will weaken and move east today. Offshore winds near coastal
canyons will diminish this morning. Light north to northwest winds
are then forecast through Tuesday.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...NONE.

&&

PUBLIC FORECAST: MM
AVIATION: RWW
MARINE: RWW
FIRE WEATHER: MM

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea
Hazardous weather outlook, Nov 8, 1:08 PM PST, 22 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service San Francisco CA
108 PM PST Thu Nov 8 2018

CAZ528-091400-
Northern Salinas Valley/Hollister Valley and Carmel Valley-
108 PM PST Thu Nov 8 2018

This hazardous weather outlook is for Carmel Valley and areas near
Hollister.

.DAY ONE...This Afternoon and Tonight

Clear skies and light winds will allow for chilly overnight
temperatures dipping into the 30s. Any sheltered location may
briefly drop into the mid to lower 30s with patchy frost
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Patchy frost will once again be possible Friday night into
Saturday morning as temperatures drop into the 30s.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected.

Nearby

Red Flag Warnings in California, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.